# SDR ASAA0946745

- Difficulty date: September 17, 2009
- Submitted: October 7, 2009
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 37,948 hours, 20,823 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C346701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR UPPER HINGE LOWER FITTING IS CRACKED.  REMOVED AND REPLACED UPPER HINGE FITTING MODIFIED AND INSTALLED PARTS.
